# SDR GTIA2018091402845

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,672 hours, 11,497 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Unsecure
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT LAV BIN DOOR FOUND ON FLOOR NOT CONNECTED TO HINGES. REATTACHED DOOR AS NEEDED REF MM 25-41-00.
